I was on 60mg a day of Seroxat, after 16 years I weaned off Seroxat meanwhile introducing Duloxetine. I have been on Duloxetine now for 5 years. 120mg a day, I always take 2 x 60mg when I wake up in a morning. In a lot of ways I don't "feel" which is good for me but I am a very emotional person, I always have been. Deep down I'm not happy, I get treat like poo and have very little support. I don't know if these pills are actually good or bad for me. I am tolerating things now that I never would have before. I am scared of not being tolerant but I so want to stand up for myself again but I'm scared that I may lose those that think I'm a soft touch at the moment. I am so scares of weaning off but I want to not be dependent on these pills. I am in the 7th year of menopause as well so I don't know if I would hurt myself. I'm so worried. Does anyone have any advice for me please? I take so much crap that I never would have before antidepressants. 21 years on these drugs and I want to be free but I don't know who I am anymore .
Anitap61; Really you should check with your doctor. But I do feel you should stay on your medication And have the doctor help you work on your skill's of not letting people walk on you and at the same time learning ways of reasoning with these people that are walking on you. Or possibly decreasing the dose to help let those feelings out without coming completely unglued. I admire what you are trying to do. But no way should you stop your medication without talking with the doctor or decreasing the dose this is not a medication that you can just stop and more so for as long as you have been on them. good luck and please stay in touch and let us know how you are doing. Chuck1957
- Duloxetine Information for Consumers
- Duloxetine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Duloxetine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Oct 2012 • 2 answers
Posted 25 Aug 2014 • 5 answers
Posted 21 Feb 2015 • 3 answers
Posted 17 Aug 2015 • 2 answers
Posted 20 Jan 2016 • 4 answers